@Article{EAJAM-7-101, author = {}, title = {SOR-Like Methods with Optimization Model for Augmented Linear Systems}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {7}, number = {1}, pages = {101--115}, abstract = {

There has been a lot of study on the SOR-like methods for solving the augmented system of linear equations since the outstanding work of Golub, Wu and Yuan (BIT 41(2001)71-85) was presented fifteen years ago. Based on the SOR-like methods, we establish a class of accelerated SOR-like methods for large sparse augmented linear systems by making use of optimization technique, which will find the optimal relaxation parameter ω by optimization models. We demonstrate the convergence theory of the new methods under suitable restrictions. The numerical examples show these methods are effective.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.010916.261116a}, url = {http://global-sci.org/intro/article_detail/eajam/10737.html} }